# SDR SWAA2013012111627

- Difficulty date: December 14, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER STUB FRAME LOCATED BS 947.5+7" AND BETWEEN STR 9R AND STR 10R IN AFT CABIN.  REPLACED UPPER STUB FRAME LOCATED BS 947.5+7" AND BETWEEN STR 9R AND STR 10R IAW B737-300 SRM 51-10-02 ITEM 8 AND 51-42-02 DRAWING 65-46561.
